# SDR UIEA2019070104628

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 81,980 hours, 15,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK (P/N: 65B11243-505) AT STA 400 LBL 55.50 FOUND CRACK AS MARKED( CRACKED SEAT TRACK TRIMMED OUT AND SEAT TRACK SPLICE REPAIR CARRIED OUT AT BETWEEN STA.390 & STA.410, LBL 55.49 AS PER SRM 53-00-52-2R-6, REPAIR 6, REV.86. REPAIR CLASSIFIED AS "MAJOR REPAIR" AS PER  GMM CHAPTER 5.3.22, VERSION 19, DATED 23-JAN-2019. )
